# SDR GTIA9700163

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Dirty
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 640 - RIGHT ICE PROTECT TEMP LOW LIGHT DID NOT ILLUMINATE WHEN AIRFOIL ANTI-ICE SELECTED ON.  LIGHT DID TEST, BUT DID NOT ILLUMINATE WITH THE RIGHT ICE PROTECT TEMP LOW LIGHT, WAS ABLE TO DUPLICATE DISCREPANCY.  CLEANED ELEC CONNECTOR AT RIGHT AIRFOIL.  ANTI-ICE LOW TEMP SENSOR SYSTEM OPS CHECK GOOD IAW 30-10-0.  (M)
